# SDR AALA2020032489018

- Difficulty date: February 13, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 61,139 hours, 24,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65400041073
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CABIN FLOOR CREASE ANGLE BETWEEN BS 304 AND BS 344 BETWEEN LBL 54- AND LBL 60. REPLACED CREASE ANGLE PER AARD 51-00-05-1.
